# SDR H1ES2016FA0000127

- Difficulty date: March 10, 2016
- Submitted: March 10, 2016
- Operation: General aviation
- Aircraft: N3021C
- Make and model: Piper PA-28-161
- Aircraft serial: 287916137
- Aircraft time: 3,619 hours
- Engine: Lyc O320D3G
- Engine time: 1,276 hours
- Propeller: Snsnch 74DM
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Broken
- Location: Magneto
- Part time: 1,276 hours
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I WAS HAVING DIFFICULTY TIMING THE RT MAGNETO.  REMOVED IT, REMOVED DISTRIBUTOR BLOCK AND GEAR.  NOTICED THE ROTOR GEAR WAS LOOSE. I PULLED ON IT AND IT CAME RIGHT OFF WITH PART OF THE ROTOR CAM HOLDER WITH IT.  IT WAS CLEARLY BROKEN PRIOR TO REMOVING THE GEAR.
